The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (237 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 1, 2008, pp. 95–118
DOI: 10.4171/ZAA/1346

Published online: 2008-03-31

Growth Envelopes of Anisotropic Function Spaces

Susana D. Moura[1], Júlio S. Neves[2] and Mariusz Piotrowski[3]

(1) Universidade de Coimbra, Portugal
(2) Universidade de Coimbra, Portugal
(3) Universität Wien, Austria

The present paper is devoted to the study of growth envelopes of aniso\-tro\-pic function spaces. An affirmative answer is given to the question of H.~Triebel [Wavelet bases in anisotropic function spaces. In: {\em Function Spaces, Differential Operators and Nonlinear Analysis} (FSDONA-04). Praha: Math. Inst. Acad. Czech Rep. 2005, pp.~370 -- 387; Conjecture~13], whether the growth envelopes are independent of anisotropy. As an application, related anisotropic Hardy inequalities are presented and we also discuss a connection to some anisotropic fractal sets.

Keywords: Anisotropic function spaces, growth envelopes, Hardy inequalities

Moura Susana, Neves Júlio, Piotrowski Mariusz: Growth Envelopes of Anisotropic Function Spaces. Z. Anal. Anwend. 27 (2008), 95-118. doi: 10.4171/ZAA/1346